Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Chen, Xi / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi


IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 19, Issue 7-8

Issues

Continuous Dependence on Data for Solutions of Fractional Extended Fisher–Kolmogorov Equation

Pengyu Chen
  • Corresponding author
  • Department of Mathematics, Northwest Normal University, Lanzhou 730070, People’s Republic of China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Zhen Xin
  • Department of Mathematics, Northwest Normal University, Lanzhou 730070, People’s Republic of China
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Jiahui An
  • Department of Mathematics, Northwest Normal University, Lanzhou 730070, People’s Republic of China
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-08-28 | DOI: https://doi.org/10.1515/ijnsns-2017-0261

Abstract

This paper is concerned with the continuous dependence of mild solutions on initial values and orders for a general class of initial boundary-value problem to fractional extended Fisher–Kolmogorov equation. The results obtained in this paper can be considered as a contribution to this emerging field.

Keywords: fractional extended Fisher–Kolmogorov equation; initial boundary-value problem; continuous dependence

MSC 2010: 35R11; 47J35

References

  • [1]

    P. Coullet, C. Elphick and D. Repaux, The nature of spatial chaos, Phys. Rev. Lett. 58 (1987), 431–434.CrossrefGoogle Scholar

  • [2]

    G.T. Dee and W. van Saarloos, Bistable systems with propagating fronts leading to pattern formation, Phys. Rev. Lett. 60 (1988), 2641–2644.CrossrefGoogle Scholar

  • [3]

    L.A. Peletier and W.C. Troy, Spatial patterns described by the extended Fisher-Kolmogorov equation: periodic solutions, SIAM J. Math. Anal. 28 (1997), 1317–1353.CrossrefGoogle Scholar

  • [4]

    M.R. Grossinho, L. Sanchez and S.A. Tersian, On the solvability of a boundary value problem for a fourth-order ordinary differential equation, Appl. Math. Lett. 18 (2005), 439–444.Crossref

  • [5]

    D. Smets and J.B. van den Berg, Homoclinic solutions for SwiftCHohenberg and suspension bridge type equations, J. Differ. Equ. 184 (2002), 78–96.CrossrefGoogle Scholar

  • [6]

    A.L.A. de Araujo, Periodic solutions for extended Fisher-Kolmogorov and Swift-Hohenberg equations obtained using a continuation theorem, Nonlinear Anal. 94 (2014), 100–106.CrossrefWeb of ScienceGoogle Scholar

  • [7]

    P. Danumjaya and A.K. Pani, Orthogonal cubic spline collocation method for the extended Fisher-Kolmogorov equation, J. Comput. Appl. Math. 174 (2005), 101–117.Crossref

  • [8]

    P. Danumjaya and A.K. Pani, Finite element methods for the extended FisherCKolmogorov equation, Research Report: IMG-RR-2002-3, Industrial Mathematics Group, Department of Mathematics, IIT, Bombay.

  • [9]

    Y. Li, Positive solutions of fourth-order boundary value problems with two parameters, J. Math. Anal. Appl. 281 (2003), 477–484.CrossrefGoogle Scholar

  • [10]

    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, Berlin, 1983.Google Scholar

  • [11]

    I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.Google Scholar

  • [12]

    A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, in: North-Holland Mathematics Studies, vol. 204, Elsevier Science B.V., Amsterdam, 2006.Google Scholar

  • [13]

    H. Ye, J. Gao and Y. Ding, A generalized Gronwall inequality and its application to a fractional differential equation, J. Math. Anal. Appl. 328 (2007), 1075–1081.Web of ScienceCrossrefGoogle Scholar

  • [14]

    H. Yang, E. Ibrahim and J. Ma, Hybrid fixed point theorems with application to fractional evolution equations, J. Fixed Point Theory Appl. 19 (2017), 2663–2679.CrossrefWeb of ScienceGoogle Scholar

  • [15]

    P. Chen and Y. Li, Existence of mild solutions for fractional evolution equations with mixed monotone nonlocal conditions, Z. Angew. Math. Phys. 65 (2014), 711–728.CrossrefWeb of ScienceGoogle Scholar

  • [16]

    P. Chen, X. Zhang and Y. Li, Study on fractional non-autonomous evolution equations with delay, Comput. Math. Appl. 73 (2017), 794–803.Web of ScienceCrossrefGoogle Scholar

  • [17]

    P. Chen, X. Zhang and Y. Li, Approximation technique for fractional evolution equations with nonlocal integral conditions, Mediterr. J. Math. 14 (2017), Art. 226.Web of ScienceGoogle Scholar

  • [18]

    P. Chen, X. Zhang and Y. Li, A blowup alternative result for fractional nonautonomous evolution equation of Volterra type, Commun. Pure Appl. Anal. 17 (2018), 1975–1992.CrossrefGoogle Scholar

  • [19]

    H. Gou and B. Li, Local and global existence of mild solution to impulsive fractional semilinear integro-differential equation with noncompact semigroup, Commun. Nonlinear Sci. Numer. Simul. 42 (2017), 204–214.CrossrefWeb of ScienceGoogle Scholar

  • [20]

    J. Wang, Y. Zhou and M. Fečkan, Abstract Cauchy problem for fractional differential equations, Nonlinear Dyn. 74 (2013), 685–700.Web of ScienceGoogle Scholar

  • [21]

    J. Wang, M. Fečkan and Y. Zhou, Fractional order differential switched systems with coupled nonlocal initial and impulsive conditions, Bull. Sci. Math. 141 (2017), 727–746.CrossrefWeb of ScienceGoogle Scholar

  • [22]

    R.N. Wang, D.H. Chen and T.J. Xiao, Abstract fractional Cauchy problems with almost sectorial operators, J. Differ. Equ. 252 (2012), 202–235.CrossrefWeb of Science

  • [23]

    B. Zhu, L. Liu and Y. Wu, Existence and uniqueness of global mild solutions for a class of nonlinear fractional reactionCdiffusion equations with delay, Comput. Math. Appl. (2016) .Crossref

  • [24]

    B. Zhu, L. Liu and Y. Wu, Local and global existence of mild solutions for a class of nonlinear fractional reaction-diffusion equations with delay, Appl. Math. Lett. 61 (2016), 73–79.Web of ScienceCrossrefGoogle Scholar

  • [25]

    B. Zhu, L. Liu and Y. Wu, Local and global existence of mild solutions for a class of semilinear fractional integro-differential equations, Fract. Calc. Appl. Anal. 20 (2017), 1338–1355.Web of ScienceGoogle Scholar

  • [26]

    Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl. 59 (2010), 1063–1077.CrossrefWeb of ScienceGoogle Scholar

  • [27]

    Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Anal. RWA 11 (2010), 4465–4475.CrossrefGoogle Scholar

  • [28]

    D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., vol. 840, Springer-verlag, New York, 1981.

About the article

Received: 2017-11-24

Accepted: 2018-08-10

Published Online: 2018-08-28

Published in Print: 2018-12-19


Research supported by NNSF of China (11501455), NNSF of China (11661071), Key project of Gansu Provincial National Science Foundation (1606RJZA015) and Project of NWNU-LKQN-14-6.


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 19, Issue 7-8, Pages 735–739, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2017-0261.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in